American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41A63) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] M. B. Dubashinskiĭ. On a method of approximation by gradients. St. Petersburg Math. J. 25 (2014) 1-22.
Abstract, references, and article information   
View Article: PDF

[2] M. Ya. Mazalov. On uniform approximation of harmonic functions. St. Petersburg Math. J. 23 (2012) 731-759. MR 2893523.
Abstract, references, and article information   
View Article: PDF

[3] Yu. Brudnyi. Nonlinear $N$-term approximation by refinable functions. St. Petersburg Math. J. 16 (2005) 143-179. MR 2068353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1